MAUDE Adverse Event Report: ZIMMER DENTAL IMP, TSV, 4.7, 8, MTXF, MG, HA; DENTAL IMPLANT

ZIMMER DENTAL IMP, TSV, 4.7, 8, MTXF, MG, HA; DENTAL IMPLANT
Model Number TSVTWH8
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.Date of event unknown / not provided.Email address and fax number unknown / not provided.Additional pma/510(k) number ¿ k133339.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the implant migrated into the maxillary sinus and was removed.Symptoms as a result of the event: pain, inflammation tooth location unknown.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: h6: investigation type codes were added: 3331, 4109, 4110 and 4111.H6: investigation findings code was added: 213.H6: investigation conclusions codes were added: 4310.One imp, tsv, 4.7, 8, mtxf, mg, ha (tsvtwh8) implant was returned for investigation.Visual evaluation of the as returned product identified no apparent malfunction.Signs of use.The device could not be functionally tested for the reported failures (relocated to sinus) as it is medical event.However, measurements were taken using a caliper.Pre-existing patient condition noted on the per was parkinsons.The reported device was being placed on tooth #unk for about 7 months.X-ray or picture images were not provided.Therefore, the reported event could not be verified.Per the applicable ifu, under section warnings, it is stated that improper techniques can cause bone loss, patient injury, pain and implant failure.Dhr review was completed for the subject lot number 1230038.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review by lot number (1230038) was performed for similar event (keyword category: perforated sinus, relocated to sinus, perforated sinus) and no other similar complaint was identified.November post market trending was reviewed and there were no actionable events or corrective actions for the reported events or product.A definitive root cause could not be identified.However, based on the investigation and risk file review, the most likely cause is customer error in surgical site preparation based on implant size.Therefore, based on the available information and dimensional analysis, device malfunction did not occur.Additionally, the reported event could not be verified since it was a medical condition and no x-ray or pictorial evidence was available.
 
Event or Problem Description
No additional event information at the time of this report.

Brand Name
IMP, TSV, 4.7, 8, MTXF, MG, HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12360523
Report Number0002023141-2021-02281
Device Sequence Number17102327
Product Code DZE
UDI-Device Identifier00889024344389
UDI-Public(01)00889024344389(17)241116(10)1230038(241)TSVTWH8
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K101880
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/16/2024
Device Model NumberTSVTWH8
Device Catalogue NumberTSVTWH8
Device Lot Number1230038
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2021
Supplement Date Received by Manufacturer01/10/2022
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date01/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown